DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11597

Title: The Proofs of product inequalities in a generalized vector space
Authors: Barnes, Benedict
Owusu-Ansah, E.D.J.
Amponsah, S. K.
Sebil, C.
Keywords: Product inequality
First product inequality
second product inequality and binomial inequality
Generalized vector space
Cauchy-Schwarz inequality
Issue Date: 2018
Publisher: European Journal of Pure and Applied Mathematics
Citation: European Journal of Pure and Applied Mathematics; Vol. 11, No. 2, 2018, 375-389
Abstract: In this paper, we introduce the proofs of product inequalities........
Description: An article published in European Journal of Pure and Applied Mathematics; Vol. 11, No. 2, 2018, 375-389
URI: http://hdl.handle.net/123456789/11597
ISSN: 1307-5543
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Product Ineq.pdf405.06 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback